The complexity of approximating conservative counting CSPs

Chen, X, Dyer, M orcid.org/0000-0002-2018-0374, Goldberg, LA et al. (4 more authors) (2015) The complexity of approximating conservative counting CSPs. Journal of Computer and System Sciences, 81 (1). pp. 311-329. ISSN 0022-0000

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2014 Elsevier Inc. All rights reserved. This is an author produced version of a paper published in Journal of Computer and System Sciences. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Approximation; Counting complexity; Constraint satisfaction problems
Dates:
  • Published: 1 February 2015
  • Accepted: 2 June 2014
  • Published (online): 27 June 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 09 Oct 2015 15:39
Last Modified: 03 Dec 2020 18:30
Published Version: http://dx.doi.org/10.1016/j.jcss.2014.06.006
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jcss.2014.06.006
Related URLs:

Share / Export

Statistics